# SDR PCAA9700406

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHP
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- System (JASC): 2910 · Hydraulic System, Main
- Part: Brake Assy
- Part number: 214665
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO SYR, CREW NOTICED THE NR 1 HYDRAULIC CONTENTS LEAKING DOWN TO 1/2 QUART.  CREW PERFORMED A FLAPS UP LANDING WITHOUT INCIDENT.  MAINTENANCE IN SYR FOUND THE INBOARD RIGHT BRAKE LEAKING.  THE BRAKE WAS REMOVED AND REPLACED IAW DHC MM.  LEAK AND OPERATIONAL CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
